The reason they say not to is because it hasn't been tested in those under 18 not because its been found to cause harm. And studies have shown an increase in risk of suicide in antidepressants. If there is a valid reason for it, and the person has someone paying attention to them, it may be worth a try. Talk to the dr about your concerns.
I would definitely bring up your concerns to your childs doctor. I personally had a very bad experience with Latuda. I had a bad psychosis and suicidal thoughts, and it didn't go away until they stopped the medication. But everybody is different. Your best bet is to talk to your doctor and or get a second opinion
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2011 • 2 answers
Posted 15 Mar 2013 • 1 answer
Why do I feel tired taking 40 mg of Latuda. It has been 3 weeks that I've been taking this amount. E
Posted 26 May 2014 • 1 answer
Latuda - Has anyone tried taking 30 mg (half of the 60 mg)? 40 mg causes nervousness & pacing about?
Posted 29 Dec 2014 • 3 answers
Posted 30 May 2016 • 0 answers